Can Belotero disappear in a week in lips? (Photo)
Doctor Answers 6
Lip Fillers - Longevity
Thank you for this question and for providing photos. It is unlikely that after one week, the product has completely disappeared. It is more likely that the swelling you experienced post injection is now dissipating which is why you feel as though there is less product in your lips. I would advise returning to see your physician for some touch ups. Regards,
Thank you for your question. What you are most likely experiencing is less swelling. It takes two weeks after lip augmentation for all swelling to resolve. I would give it another week to see your final results. After that you can have more injected if you want. Please contact your treating physician with any concerns you may have.
Belotero does not last as long as some other fillers but it gives a really beautiful result. It's likely that you just need more syringes for the effect you are looking for.
You might also like...
This is just my opinion, I inject a lot of lips each year. I used to inject belotero, but noted that it does not last as long as other products. Belotero still should last 3-4 months. The one thing you need to remember is that it takes 4 syringes to fill a teaspoon with belotero or any other filler, in other words it is a very small amount. When you LOVED the results it was probably just some swelling. Depending on the look you are going for I usually recommend 3-4 weeks apart 2 syringes if you plan on going to a larger size. If your lips can tolerate a larger filler, I usually recommend that as well. Stick with juvederm or restylane (not restylane silk) for more noticeable results.
Filler in Lips Is gone
Thank you for your question. You are more than likely just experiencing less swelling. Let the product settle for 2 weeks and if you are still concerned then follow up with your physician. Belotero injection typically last anywhere between 4-6 months.
Fillers Take Time to Settle In
Belotero is a commonly used filler for lip augmentation. It has the advantage of being quite a smooth product that does not tend to form lumps and bumps. Complete disappearance of the 1 mL of the product 2 days after injection would be highly unlikely. More likely what you’re noticing is reduction in the initial swelling phase which occurs with any lip injection. Don’t be alarmed! Let the product further settle in for a couple weeks and you will probably be pleased with the result. On the other hand, there are other fillers that can be used for lip augmentation and finding the right one for you is a discussion you should have with a Board certified dermatologist who has experience with all the available options.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.